1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Sitagliptin and Thrush

Discussion in 'Type 2 Diabetes' started by theonlysbf, Apr 3, 2013.

  1. theonlysbf

    theonlysbf · Active Member

    Messages:
    29
    Likes Received:
    4
    Trophy Points:
    23
    I was given Januvia about 5 months ago now can not get rid of the thrush keeps coming bloody back anyone else had this any cure I know the drugs forces excess sugar out but some times mine is luminous yellow
    HBA1C is 7.1 generally have good control over BG I do hate this drug its ruining my life
     
  2. Daibell

    Daibell LADA · Master

    Messages:
    11,902
    Likes Received:
    7,159
    Trophy Points:
    298
    Hi. Sitagliptin for most people is not a problem drug. It works by extending the time the pancreas produces insulin after a meal by suppressing an enzyme that would otherwise switch the pancreas off. The presence of thrush implies the possibility of quite high blood sugar which your HBa1C shows isn't the case. All very strange and perhaps you should stop the drug for a while to see what happens, but check with your doctor.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook